Levetiracetam-associated aggravation of myoclonic seizure in children

6Citations
Citations of this article
7Readers
Mendeley users who have this article in their library.

Abstract

Some antiepileptic drugs (AEDs) have been reported to aggravate generalized seizures. We have seen three children whose myoclonic seizures increased on starting treatment with Levetiracetam. In all seizures aggravation was temporally associated to the introduction of the drug. All became seizure-free on withdrawal of levetiracetam with a switch to an alternative antiepileptic drug and this persisted for at least 6 months. This suggests that some children with myoclonic seizures may have an aggravation on starting treatment with levetiracetam but this requires further studies. © 2012 British Epilepsy Association. Published by Elsevier Ltd. All rights reserved.

Cite

CITATION STYLE

APA

Liu, Y. H., Wang, X. L., Deng, Y. C., & Zhao, G. (2012). Levetiracetam-associated aggravation of myoclonic seizure in children. Seizure, 21(10), 807–809. https://doi.org/10.1016/j.seizure.2012.08.008

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free